# SDR UALA2013062604440

- Difficulty date: June 25, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 74,445 hours, 27,771 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 20
- Condition: Noisy
- Location: Lt Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT RECIRCULATION FAN HAD A LOUD BEARING NOISE WHILE RUNNING.   SELECTED OFF AND NOISE DISSIPATED.  REPLACED LT RECIRCULATION FAN.
